# SDR CALA2013101492017

- Difficulty date: October 12, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION ON METAL FLOOR & ATTACHED FITTING BETWEEN BS1681 & BS 1720, RBL48 & RBL57.  REMOVED CORROSION AT AFT DECK PLATE BS 1681 TO 1720 RBL48-57 IAW SRM 51-10-02. FOUND 3 ARE AS OUT OF LIMITS AT STATION 1692.2 RBL 50.2, STATION 1696.8 RBL 50.2, STATION 170 4.5 RBL 50.3 IAW SRM 53-60-51.  FABRICATED & INSTALLED REPAIR DOUBLERS & FILLERS IAW ECRA 5330-04259.  R & R  AFT GALLEY FORWARD FITTING STATION 686 RBL56 IAW SRM 51-40-02.
